Zur Konstruktion von Ordnungszahlen. V.

Walter Neumer

Mathematische Zeitschrift (1956)

  • Volume: 64, page 434-456
  • ISSN: 0025-5874; 1432-1823

How to cite


Neumer, Walter. "Zur Konstruktion von Ordnungszahlen. V.." Mathematische Zeitschrift 64 (1956): 434-456. <http://eudml.org/doc/169579>.

author = {Neumer, Walter},
journal = {Mathematische Zeitschrift},
keywords = {set theory},
language = {ger},
pages = {434-456},
title = {Zur Konstruktion von Ordnungszahlen. V.},
url = {http://eudml.org/doc/169579},
volume = {64},
year = {1956},

AU - Neumer, Walter
TI - Zur Konstruktion von Ordnungszahlen. V.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 434
EP - 456
LA - ger
KW - set theory
UR - http://eudml.org/doc/169579
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.